Alert archive / Montana / Winter Storm Warnings in 2012

Winter Storm Warning 22, NWS Great Falls, MT

December 19, 2012

NWS Great Falls, MT issued this winter storm warning at Dec 19, 2012, 3:04 PM MST. It took effect at Dec 19, 2012, 11:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 19, 2012, 3:04 PM MST (22:04 UTC)
In effect from
Dec 19, 2012, 11:00 PM MST
Expired
Dec 20, 2012, 2:19 PM MST
In force
15 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

928 
WWUS45 KTFX 192204
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
304 PM MST WED DEC 19 2012

...ATMOSPHERIC MOISTURE WILL INCREASE OVER THE ROCKY MOUNTAIN FRONT
TONIGHT AS A STRONG MID-LEVEL JET STREAM PULLS PACIFIC MOISTURE
INTO THE AREA. THIS WILL RESULT IN WIDESPREAD SNOW LATE TONIGHT
THROUGH THURSDAY...

MTZ009-201015-
/O.NEW.KTFX.WS.W.0022.121220T0600Z-121221T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
304 PM MST WED DEC 19 2012

...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST THURSDAY FOR ELEVATIONS ABOVE 5500 FEET...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING FOR ELEVATIONS ABOVE 5500 FEET FOR HEAVY SNOW AND
BLOWING SNOW...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST THURSDAY.

* TIMING AND MAIN IMPACT: SNOW WILL DEVELOP AND INTENSIFY TONIGHT
  AND CONTINUE INTO EARLY THURSDAY EVENING. WINDS WILL ALSO
  STRENGTHEN TONIGHT AND THE COMBINATION OF STRONG WINDS AND SNOW
  WILL CAUSE AREAS OF BLOWING SNOW AND VISIBILITIES OF LESS THAN
  ONE HALF MILE AT TIMES.

* SNOW ACCUMULATIONS: 6 TO 12 INCHES WITH LOCALLY HEAVIER AMOUNTS
  AT HIGHER ELEVATIONS.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5500 FEET.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT:
WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX (REMOVE THIS COMMENT AND THE
FOLLOWING COLON):

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
5 follow-up statements
585 
WWUS45 KTFX 200413
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
913 PM MST WED DEC 19 2012

...ATMOSPHERIC MOISTURE WILL INCREASE OVER THE ROCKY MOUNTAIN
FRONT TONIGHT AS A STRONG MID-LEVEL JET STREAM PULLS PACIFIC
MOISTURE INTO THE AREA. THIS WILL RESULT IN WIDESPREAD SNOW LATE
TONIGHT THROUGH THURSDAY...

MTZ009-201615-
/O.CON.KTFX.WS.W.0022.121220T0600Z-121221T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
913 PM MST WED DEC 19 2012

...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM MST THURSDAY FOR ELEVATIONS ABOVE 5500 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5500 FEET FOR REMAINS
IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST THURSDAY.

* TIMING AND MAIN IMPACT: SNOW WILL DEVELOP AND INTENSIFY 
  TONIGHT AND CONTINUE INTO EARLY THURSDAY EVENING. WINDS WILL 
  ALSO STRENGTHEN TONIGHT AND THE COMBINATION OF STRONG WINDS 
  AND SNOW WILL CAUSE AREAS OF BLOWING SNOW AND VISIBILITIES OF 
  LESS THAN ONE HALF MILE AT TIMES. 

* SNOW ACCUMULATIONS: 6 TO 12 INCHES WITH LOCALLY HEAVIER 
  AMOUNTS AT HIGHER ELEVATIONS. 

* ELEVATIONS: FOR ELEVATIONS ABOVE 5500 FEET.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT:
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX (REMOVE THIS COMMENT AND 
  THE FOLLOWING COLON):

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
660 
WWUS45 KTFX 200538 CCA
WSWTFX

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
1035 PM MST WED DEC 19 2012

...ATMOSPHERIC MOISTURE WILL INCREASE OVER THE ROCKY MOUNTAIN
FRONT TONIGHT AS A STRONG MID-LEVEL JET STREAM PULLS PACIFIC
MOISTURE INTO THE AREA. THIS WILL RESULT IN WIDESPREAD SNOW LATE
TONIGHT THROUGH THURSDAY...

MTZ009-201800-
/O.COR.KTFX.WS.W.0022.121220T0600Z-121221T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
1035 PM MST WED DEC 19 2012

...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM MST THURSDAY FOR ELEVATIONS ABOVE 5500 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5500 FEET FOR HEAVY
SNOW AND BLOWING SNOW REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM MST THURSDAY.

* TIMING AND MAIN IMPACT: SNOW WILL DEVELOP AND INTENSIFY 
  TONIGHT AND CONTINUE INTO EARLY THURSDAY EVENING. WINDS WILL 
  ALSO STRENGTHEN TONIGHT AND THE COMBINATION OF STRONG WINDS 
  AND SNOW WILL CAUSE AREAS OF BLOWING SNOW AND VISIBILITIES OF 
  LESS THAN ONE HALF MILE AT TIMES. 

* SNOW ACCUMULATIONS: 6 TO 12 INCHES WITH LOCALLY HEAVIER 
  AMOUNTS AT HIGHER ELEVATIONS. 

* ELEVATIONS: FOR ELEVATIONS ABOVE 5500 FEET.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT:
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
914 
WWUS45 KTFX 201027
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
327 AM MST THU DEC 20 2012

...ATMOSPHERIC MOISTURE WILL INCREASE OVER THE ROCKY MOUNTAIN
FRONT TONIGHT AS A STRONG MID-LEVEL JET STREAM PULLS PACIFIC
MOISTURE INTO THE AREA. THIS WILL RESULT IN WIDESPREAD SNOW LATE
TONIGHT THROUGH THURSDAY...

MTZ009-210000-
/O.CON.KTFX.WS.W.0022.000000T0000Z-121221T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
327 AM MST THU DEC 20 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR ELEVATIONS ABOVE 5500 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5500 FEET FOR HEAVY
SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON.

* TIMING AND MAIN IMPACT: SNOW AND BLOWING SNOW OVER THE MOUNTAINS
  OF THE NORTHERN ROCKY MOUNTAIN FRONT WILL CONTINUE THROUGH THIS
  AFTERNOON. THE COMBINATION OF STRONG WINDS AND SNOW WILL CAUSE
  VISIBILITIES OF LESS THAN ONE HALF MILE AT TIMES.

* SNOW ACCUMULATIONS: 6 TO 12 INCHES WITH LOCALLY HEAVIER 
  AMOUNTS AT HIGHER ELEVATIONS.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5500 FEET.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE 
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
434 
WWUS45 KTFX 201029 CCA
WSWTFX

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
328 AM MST THU DEC 20 2012

MTZ009-210000-
/O.COR.KTFX.WS.W.0022.000000T0000Z-121221T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
328 AM MST THU DEC 20 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR ELEVATIONS ABOVE 5500 FEET...

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5500 FEET FOR HEAVY
SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON.

* TIMING AND MAIN IMPACT: SNOW AND BLOWING SNOW OVER THE MOUNTAINS
  OF THE NORTHERN ROCKY MOUNTAIN FRONT WILL CONTINUE THROUGH THIS
  AFTERNOON. THE COMBINATION OF STRONG WINDS AND SNOW WILL CAUSE
  VISIBILITIES OF LESS THAN ONE HALF MILE AT TIMES.

* SNOW ACCUMULATIONS: 6 TO 12 INCHES WITH LOCALLY HEAVIER AMOUNTS
  AT HIGHER ELEVATIONS.

* ELEVATIONS: FOR ELEVATIONS ABOVE 5500 FEET.

* LOCATIONS AFFECTED INCLUDE: MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE 
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND
WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$
488 
WWUS45 KTFX 202119
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
219 PM MST THU DEC 20 2012

MTZ009-202230-
/O.CAN.KTFX.WS.W.0022.000000T0000Z-121221T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS
219 PM MST THU DEC 20 2012

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WARNING. 

PERIODS OF LIGHT SNOW WILL CONTINUE THROUGH TONIGHT THEN DIMINISH
FRIDAY MORNING OVER AREAS NEAR THE CONTINENTAL DIVIDE AND ADDITIONAL
ACCUMULATIONS WILL BE LIGHT. THEREFORE THE WINTER STORM WARNING HAS
BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Dec 19, 1:41 PM MST, 1 hour 23 minutes earlier.

Area forecast discussion, Dec 19, 1:41 PM MST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
141 PM MST Wed Dec 19 2012

.DISCUSSION...
Tonight through Thursday...Atmospheric moisture will increase over
the Rocky Mountain Front tonight as a strong mid-level jet stream
pulls Pacific moisture into the area. Lift associated with the jet
and lift over the terrain will result in widespread snow late
tonight through Thursday near the continental divide over the
Northern Rocky Mountain Front. The NAM and SREF models are most
aggressive, forecasting locations near the divide to receive
between one half and one inch of precipitation through the period.
Meanwhile, the GFS is drier with one half inch or less. The NAM and
SREF seem reasonable given the amount of moisture and lift in this
area. Relied upon a blend of the NAM and SREF for precipitation,
resulting in forecast snow amounts of 6 to 12 inches near the divide
in the Northern Rocky Mountain Front tonight through Thursday
evening. Issued a winter storm warning for this area with the main
impacts being heavy snow and blowing snow. Lighter snow showers will
affect the southern areas of the Rocky Mountain Front with a few
inches of accumulation expected. Further east of the divide, dry
weather should prevail due to breezy downslope winds. Langlieb

Thursday night through Friday...Upper low off coast Pac NW deepens
as ridge over eastern MT strengthens leaving CWA under southwest
flow aloft. Mid- and upper-level moisture will result in mostly
cloudy skies, but lower-level moisture will largely be confined to
the continental divide and westward. While breezy downslope winds
will tend to mitigate precipitation along the east slopes,
isolated showers are possible over the mountains of central and
southwest Montana. Temperatures will remain above seasonal normals
both periods. Britton

Friday Night through Wednesday...Southwest flow aloft will bring
increasing moisture to the Continental Divide Friday night and
Saturday as a trough of low pressure moves into the Pacific
Northwest. A cold Canadian airmass will result in the northern zones
having below normal temperatures Saturday while southwest Montana
will have highs near normal. By Sunday, the cold airmass will push
farther south. There is still a fair amount of uncertainty in the
long-range models regarding precipitation amounts, temperatures and
timing. The latest ECMWF has trended colder but the inherited
forecast is in line with this colder trend. Models show differences
regarding precipitation amounts and for now have kept the best
chance for precipitation in the mountains across southwest Montana.
Given the model differences and run-to-run inconsistencies, forecast
confidence remains low and will not favor one model solution over
the other and keep the forecast cooler than average with increased
precipitation chances. MLV/Blank

&&

.AVIATION...
.Updated 1830Z...

A weak ridge of high pressure will build over the region today with
southwest winds increasing before 20z. Along the Rocky Mountain
Front and adjacent plains including KCTB and KGTF terminals,
southwest winds will be breezy with wind gusts up to 25kts
possible until around 03Z. Overall, VFR conditions will prevail over
the next 24 hours. dwb

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  20  41  26  41 /   0   0   0  10
CTB  16  42  21  36 /  10  10  10  10
HLN  13  35  17  37 /   0  10  10  10
BZN   7  30  11  35 /   0   0  10  10
WEY  -3  22   3  27 /  20  10  20  10
DLN  10  31  15  36 /  10  10  20  20
HVR  13  36  18  34 /   0   0   0  10
LWT  11  38  21  41 /   0   0   0  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING from 11 PM this evening to 5 PM MST
Thursday Northern Rocky Mountain Front...Southern Rocky Mountain
Front.

HIGH WIND WATCH from late tonight through late Thursday night
Madison.

&&

SHORT TERM...BRITTON
LONG TERM...BLANK
AVIATION...BRITTON

weather.gov/greatfalls
Hazardous weather outlook, Dec 19, 2:26 PM MST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
226 PM MST WED DEC 19 2012

MTZ015-201130-
MADISON-
226 PM MST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE
THURSDAY NIGHT FOR THE NORRIS HILL AREA. SOUTHWEST WINDS 30 TO
40 MPH WITH GUSTS TO 60 MPH ARE  POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE HIGH WIND WATCH CONTINUES THROUGH THURSDAY NIGHT.

THE POTENTIAL EXISTS FOR COLDER TEMPERATURES AND A CHANCE FOR
LIGHT SNOW ACROSS THE REGION SUNDAY THROUGH MONDAY. HOWEVER...
CONFIDENCE IN THE POSSIBLE TEMPERATURE RANGE AND SNOWFALL AMOUNTS
REMAINS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-010>014-044>055-201130-
BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
GALLATIN-
226 PM MST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE POTENTIAL EXISTS FOR COLDER TEMPERATURES AND A CHANCE FOR
LIGHT SNOW ACROSS THE REGION SUNDAY THROUGH MONDAY. HOWEVER...
CONFIDENCE IN THE POSSIBLE TEMPERATURE RANGE AND SNOWFALL AMOUNTS
REMAINS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ009-201130-
NORTHERN ROCKY MOUNTAIN FRONT-
226 PM MST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GUSTY WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT EARLY
THURSDAY MORNING THROUGH FRIDAY MORNING. LOCALLY STRONG WINDS ARE
POSSIBLE THROUGH FAVORED CANYONS AND PASSES.

THE POTENTIAL EXISTS FOR COLDER TEMPERATURES AND A CHANCE FOR
LIGHT SNOW ACROSS THE REGION SUNDAY THROUGH MONDAY. HOWEVER...
CONFIDENCE IN THE POSSIBLE TEMPERATURE RANGE AND SNOWFALL AMOUNTS
REMAINS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 9:34 AM MSTHigh Wind WatchTFX12 hr

Nearby

Winter Storm Warnings in Montana, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.